MG Occulaire induite par le rivaroxaban chez des patients atteints de thrombose veineuse profonde.

Rubrique ouverte à tous en lecture seule.
POUR ACCEDER AUX NOMBREUX AUTRES FORUMS IL EST NECESSAIRE DE S'INSCRIRE (fonction M'enregistrer en haut à droite de l'écran).
Répondre
Avatar du membre

Auteur du sujet
Pboulanger
Administrateur
Administrateur
Messages : 5219
Enregistré le : 02 févr. 2010 18:41
Localisation : La Chapelle en Serval F-60520
    Windows 10 Firefox
Genre :
Zodiaque :
Âge : 61
Contact :
France

MG Occulaire induite par le rivaroxaban chez des patients atteints de thrombose veineuse profonde.

Message par Pboulanger » 26 févr. 2018 16:47

:hi:

:arrow: Lu sur :https://www.ncbi.nlm.nih.gov/pubmed/29455019

Traduction disponible directement en cliquant en bas à droite de ce message sur l'expression Traduire en

Image

Ocular Myasthenia Induced By Rivaroxaban In Patient With Deep Vein Thrombosis.
San Norberto EM1, García-Saiz I2, Gutiérrez D3, Domingos L3, Vaquero C3.
Ann Vasc Surg. 2018 Feb 15. pii: S0890-5096(18)30089-X. doi: 10.1016/j.avsg.2017.11.037.


Abstract

The non-VKA oral anticoagulant rivaroxaban is indicated in prevention and treatment of venous thromboembolism.

A 60-year-old male patient complained of bilateral ptosis after administration of rivaroxaban for deep vein thrombosis.

Myasthenia gravis was confirmed by positive serum antiacetylcholine receptor antibody test.
No mediastinal thymoma was found. The ocular myasthenia reversed after discontinuing rivaroxaban treatment.

Nevertheless, ptosis recurred and chronic oral pyridostigmine bromide treatment was necessary.

The mechanism of MG development by rivaroxaban therapy is not completely understood.

The development of rivaroxaban-induced autoimmune disease could be based on cross-reactivity between antibodies against rivaroxaban-derived antigens or by T-cell activation.

To our knowledge, this report of ocular myasthenia by rivaroxaban administration is the first in the literature.

Despite the benefits of rivaroxaban, it is important to recognize unexpected immune-related adverse events.


Message de : Pboulanger  un membre de l'équipe technique
Pour les utilisateurs d'I-phone
ci-dessous le lien vers Google Trad

https://translate.google.fr/translate?h ... 2F29455019
Message de : Pboulanger  un membre de l'équipe technique
Nous utilisons des services automatiques de traduction fournis
par Yandex ou Google.
Soyez vigilant sur le risque de contre-sens inhérent à ce genre d'outils.
Amicalement,
Image

Répondre

Retourner vers « Informations »